I've been using travatan z for about 3 months. first few week, it was itchy and quite red, it gradually gets better. Now, the redness is still present, afternoon and night eyes seem to be more red. when I apply travatav z at night redness seem to be less. Although in my opinion, the redness is not too bad, my doctor now thinks I am allergic to all the drops so SLT, if fails, then operation may be necessary (travatan z has dropped my pressure from initial 24-25 to 15-16) In short, other than moderate redness, I don't have any complaints and quite happy with the drops. Do you think SLT / operation is necessary at this stage (she thinks my eyes are red)? thanking you in advance
11 Mar 2010
You should trust the judgement of your eye specialist as they are the experts. If you are unsure then you should seek another professional opinion.
This link may be helpful to you.
- Travatan Z Information for Consumers
- Travatan Z Information for Healthcare Professionals (includes dosage details)
- Side Effects of Travatan Z (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've just been prescribed Travatan for glaucoma, and since it is to be used in the evening and I live alone, I am concerned that if I did have ...
1 answer • 8 Mar 2010
... swollen upper lip. When I called my Dr's office they said it wasn't related to the drops. has anyone else ever had a symptom like this? ...
1 answer • 6 Apr 2010
Travatan Z, How likely is it to get bloodshot eyes, will these affect my BP, do I have to start now?
I have hypertension which is under control with medicine will these drops most likely increase blood pressure. 3: I just got dx of Glaucoma with ...
1 answer • 24 May 2011
2 answers • 2 Jun 2011
1 answer • 31 Dec 2011